# SDR CALA0000300

- Difficulty date: March 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 427 - 636
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID PIT RT CARGO TIE DOWN TRACK CORRODED FROM STA 427-636.  THE TRACK WAS REMOVED AND NEW TRACK WAS INSTALLED IAW SRM 51-30-1 AND 51-30-2.
